MathSciNet Relay Station
MathSciNet bibliographic data
MR921559 (89d:58131) 58G30 (32C10 35J60 53C55)
Cherrier, Pascal Équations de Monge-Ampère sur les variétés hermitiennes compactes. (French) [Monge-Ampère equations on compact Hermitian manifolds] Bull. Sci. Math. (2) 111 (1987), no. 4, 343–385.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement